skin-hair-icon

Skin urgent

Due to acne , I had used topical steroids on my face for almost 5 years. In Jan I stopped the use. But now this is what, dead dry skin buildup, and sometimes red skin beneath. Should u let the skin heal by itself? Why us this happening.
views-icons 27 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Skin urgent

doctor profile image
Answered
Hi. Thanks for the query. Your query is not very clear but it appears that you were using certain ointments which had steroid as a component and have cause more harm to you and your skin. That condition is called TSDF, topical steroid damaged facies and can have various grades. With proper guidance, you should do well. Exact method of treatment and having a good skin can be suggested by the Dermatologist.
Next Steps
Meet a Dermatologist.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO